RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1935, Volume 42, Number 2, Pages 157–168 (Mi msb6407)  

Représentations conformes $z^n$, $e^z$, $\ln z$ au point de vue de la géométrie conforme

P. Rachevsky


Full text: PDF file (1185 kB)

Bibliographic databases:
Received: 17.01.1935
Language:

Citation: P. Rachevsky, “Représentations conformes $z^n$, $e^z$, $\ln z$ au point de vue de la géométrie conforme”, Mat. Sb., 42:2 (1935), 157–168

Citation in format AMSBIB
\Bibitem{Rac35}
\by P.~Rachevsky
\paper Repr\'esentations conformes $z^n$, $e^z$, $\ln z$ au point de vue de la g\'eom\'etrie conforme
\jour Mat. Sb.
\yr 1935
\vol 42
\issue 2
\pages 157--168
\mathnet{http://mi.mathnet.ru/msb6407}
\zmath{https://zbmath.org/?q=an:0013.02801|61.1156.05}


Linking options:
  • http://mi.mathnet.ru/eng/msb6407
  • http://mi.mathnet.ru/eng/msb/v42/i2/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:134
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019